Headaches and such…

I always get headaches for about 3 days after my Sandostatin shot.  It’s really the only side effect I get (other than a really sore butt cheek).  I can’t complain.

I am trying to decide what direction to take with this blog.  I started this blog by accident.  I have another blog that I started when I was first diagnosed with Carcinoid cancer.  If you want to read my whole story, go here:

http://mylifewithcarcinoidcancer.blogspot.com/

I haven’t quite figured out how WordPress works yet so be patient with me!

I always think of the best blog topics when I’m laying in bed, trying to go to sleep then I can’t remember them in the mornings.  Just like that juicy dream….  Maybe I need to start writing them down.

Advertisements

One thought on “Headaches and such…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s